# SDR SWAA2017111617857

- Difficulty date: October 19, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 67,819 hours, 40,210 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 1761910044
- Part serial: SW7131
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE CORRODED ON LOWER END LEADING EDGE STA 102.3.  R&R STABILIZER IAW AMM.
